Authors: Dobrinen, Natasha
Todorčević, Stevo 
Title: Tukey types of ultrafilters
Journal: Illinois Journal of Mathematics
Volume: 55
Issue: 3
First page: 907
Last page: 951
Issue Date: 1-Dec-2011
Rank: M23
ISSN: 0019-2082
DOI: 10.1215/ijm/1369841791
Abstract: 
We investigate the structure of the Tukey types of ultrafilters on countable sets partially ordered by reverse inclusion. A canonization of cofinal maps from a p-point into another ultrafilter is obtained. This is used in particular to study the Tukey types of p-points and selective ultrafilters. Results fall into three main categories: comparison to a basis element for selective ultrafilters, embeddings of chains and antichains into the Tukey types, and Tukey types generated by block-basic ultrafilters on FIN.
Publisher: University of Illinois

Show full item record

SCOPUSTM   
Citations

26
checked on Jan 30, 2023

Page view(s)

23
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.